FREE Shippingto US, AU, UK and EU on all orders over $149
/

Fastum® Gel (Ketoprofen) 2.5%, 100g Tube

$21.70

Fastum® gel helps both with injuries (dislocations, bruises, sprains) and chronic diseases (osteochondrosis, arthritis, arthrosis, sciatica).

Fastum® gel is a faithful assistant for active, energetic people who always strive to stay “in the ranks”, and an excellent tool to take care of family and relatives.

7f21e5142dc1

Description

Fastum® gel has a pleasant cooling and local anesthetic effect, does not cause burning, which means that even people with sensitive skin can use it.

Fastum® has practically no effect on the body as a whole. It does not irritate the stomach, does not burden the liver. When applied to the area of ​​the joints, its active substance ketoprofen does not destroy their cartilage tissue7 – therefore, it can be used by people suffering from joint problems (for example, elderly patients and patients with osteoarthritis).

When applied, Fastum® gel does not stain clothes and does not require bulky dressings, wraps and compresses. The water-alcohol base makes it possible to use the drug for physiotherapy, and the lavender and neroli oils included in its composition not only give the product a pleasant smell, but also soothe, releasing muscles from tension and stiffness.

Fastum® gel does not require special storage conditions. The drug has a convenient packaging of 100, 50 and 30 grams – so it is perfect for a home, work, car or travel first aid kit.


100 g of gel contains:

Active ingredient – Ketoprofen 2.50 g
Excipients: carbomer, ethanol, neroli oil, lavandin oil, triethanolamine, purified water

 

Pharmacological properties

Pharmacokinetics

When applied to the skin, absorption is slow. As a result of absorption through the skin of 50-150 mg of ketoprofen, the content of the active substance in plasma after 5-8 hours reaches 0.08-0.15 μg / ml. Plasma protein binding – from 60 to 90%. Excretion is mainly in the urine and in the form of glucuronides.

Pharmacodynamics

In a specially selected combination with excipients, Fastum® gel, penetrating the skin, acts on the affected area, and therefore reduces local inflammation and relieves pain in painful foci of the joints, tendons, ligaments and muscles.

 

Indications for use

– pain in the muscles, back, bones or joints of rheumatic or traumatic origin: bruises, traumatic sprains, sprains and muscles, neck stiffness, lumbago

 

Dosage and administration

Fastum® gel should be applied topically. It is applied to the affected area 1-3 times a day. For better absorption, the application of the gel should be accompanied by light rubbing.

Tube: One application applies a strip of gel 5–10 cm long (2 g).

Dispenser: double click on the pump-type dispenser.

The duration of treatment is determined by the doctor

 

Side effects

Sometimes (0.1% to 1%)
– erythema, itching, eczema
Rare (0.01% to 0.1%)
– photosensitivity reactions, bullous dermatitis, urticaria
Very rare (less than 0.01%), including isolated cases
– anaphylactic reactions, hypersensitivity reactions
– peptic ulcer, gastrointestinal bleeding, diarrhea
– contact dermatitis, burning sensation, angioedema
– exacerbation of renal dysfunction or renal insufficiency

Reported local skin reactions, which subsequently could go beyond the site of application of the drug. Rare events include cases of more pronounced reactions, such as bullous or phlyctenular eczema, which can spread and become generalized.

Other side effects of anti-inflammatory drugs (hypersensitivity, disorders of the gastrointestinal tract and kidneys) depend on the penetration of the active ingredient through the skin and, therefore, on the amount of gel applied, the surface area treated, the integrity of the skin, the duration of treatment and the use of occlusive dressings.

Elderly patients are more susceptible to adverse reactions to non-steroidal anti-inflammatory drugs.

 

Contraindications

– any history of photosensitivity reactions
– known hypersensitivity reactions, such as asthma symptoms, allergic rhinitis or urticaria, which have occurred with the use of ketoprofen, fenofibrate, thiaprofenic acid, acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (NSAIDs)
– a history of skin manifestations of allergies when using ketoprofen, thiaprofenic acid, fenofibrate, UV blockers or perfume products.
– exposure to sunlight (even diffused light) or UV irradiation in a solarium during gel treatment and for 2 weeks after its termination
– hypersensitivity to any of the excipients of the drug
– children’s age up to 12 years
– pregnancy and lactation

 

Drug Interactions

There have been no reports of the interaction of Fastuma® gel with other drugs. However, careful monitoring of patients taking coumarin preparations is recommended, since non-steroidal anti-inflammatory drugs may increase the hypoprothrombinemic effect and the risk of bleeding when used together with oral anticoagulants.

 

Special instructions

The gel should be used with caution in patients with cardiac, hepatic or renal insufficiency. Isolated cases of systemic side effects associated with kidney damage have been reported. In patients with severe renal insufficiency, the gel containing ketoprofen should be used with caution.

Topical application of large amounts of the drug can lead to systemic effects such as hypersensitivity or asthma.

The recommended duration of treatment should not be exceeded, as the risk of developing contact dermatitis and photosensitivity reactions increases over time.

In addition, the following precautions should be observed:

Wash your hands thoroughly after each use of the drug

in the event of any skin reactions, including those associated with the concomitant use of products containing octocrylene, treatment with the gel should be stopped immediately

In order to avoid the development of photosensitivity of the skin, it is recommended to protect the areas to which the drug is applied with clothing – during treatment and for two weeks after its termination.

The use of the gel should not be combined with wearing an occlusive dressing

The gel should not be applied to areas of the skin where there are signs of damage, such as eczema, acne, infection or open wounds.

Application in pediatrics

Due to the lack of data from clinical trials in children under 12 years of age, Fastum® gel is not recommended.

Pregnancy and lactation

Since studies on the safety of ketoprofen in pregnant women have not been conducted, its use in the first and second trimester of pregnancy should be avoided.

All prostaglandin synthesis inhibitors, including ketoprofen, cause toxic damage to the cardiopulmonary system and kidneys in the fetus. At the end of pregnancy, both the mother and the child may experience prolonged bleeding time. In this regard, ketoprofen is contraindicated in the third trimester of pregnancy.

Data on the detection of ketoprofen in mother’s milk are not available. Ketoprofen is not recommended for use in nursing mothers.

Features of the effect of the drug on the ability to drive a vehicle or potentially dangerous mechanisms

The effect on the ability to control machines and mechanisms has not been reported.

 

Overdose

When applied topically, an overdose is unlikely. If the gel is accidentally swallowed, systemic side effects may develop, the severity of which depends on the amount of the drug swallowed. However, with the development of overdose phenomena, symptomatic and supportive treatment should be carried out, corresponding to the treatment for overdose of anti-inflammatory drugs.

 

Storage conditions

Store below 30°C!
Keep out of the reach of children!
Shelf life – 5 years
After the expiration date, this medicinal product should not be used.

Additional information

Ingredient

Reviews

There are no reviews yet.

Be the first to review “Fastum® Gel (Ketoprofen) 2.5%, 100g Tube”

Your email address will not be published.